# SDR SWIA200312719

- Difficulty date: December 25, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,730 hours, 28,540 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ON FO'S SIDE, THE COMMAND BARS WILL NOT PITCH UP WITH ROCKER SWITCH ON AUTOPILOT CONTROL PANEL.  IF GO AROUND BUTTON IS PRESSED,  COMMAND BARS WILL NOT PITCH UP.  REPAIRED WIRING TO P0144. OPS CHECK GOOD IAW MM 22-10-00.
